Title: Universality and critical behavior in the chiral two-matrix model
Authors: Delvaux, Steven ×
Geudens, Dries
Zhang, Lun #
Issue Date: 2013
Publisher: IOP Pub.
Series Title: Nonlinearity vol:26 pages:2231-2298
ISSN: 0951-7715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science